Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017, Article ID 5108946, 27 pages
https://doi.org/10.1155/2017/5108946
Review Article

A Guide on Spectral Methods Applied to Discrete Data in One Dimension

Helmholtz-Zentrum Dresden-Rossendorf, Bautzner Landstraße 400, 01328 Dresden, Germany

Correspondence should be addressed to Martin Seilmayer; ed.rdzh@reyamlies.m

Received 2 January 2017; Accepted 10 April 2017; Published 24 July 2017

Academic Editor: Zhichun Yang

Copyright © 2017 Martin Seilmayer and Matthias Ratajczak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Seilmayer and Matthias Ratajczak, “A Guide on Spectral Methods Applied to Discrete Data in One Dimension,” Journal of Applied Mathematics, vol. 2017, Article ID 5108946, 27 pages, 2017. https://doi.org/10.1155/2017/5108946.